Stochastic wave equations with values in Riemannian manifolds

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Author(s)

Department/unit(s)

Publication details

Title of host publicationQuaderni di Matematica
DatePublished - Nov 2011
Pages65-97
Number of pages34
Place of PublicationNapoli (Italy)
EditorsGiuseppe Da Prato, Luciano Tubaro
Volume25
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations